Publications





Journal Papers 
  1. M.N okhas Murad Kaki,Solaf Ali Hussain, "Conception of Transitive Maps in Topological Spaces", International Journal of Electronics Communication and Computer Engineering ,Volume 5,Issue 1, ISSN (online):2249-071X, ISSN (print):2278- 4209 . to view the abstract check the link .
  2. Solaf Ali Hussain , Miran Hikmat Baban,"Fuzzy Rule Based System for student grade classification in online system",International Journal of Scientific & Engineering Research, Volume 6, Issue 8, August-2015,ISSN 2229-5518 .